# SDR AC2A100900

- Difficulty date: May 8, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 3,476 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 01077090501
- Condition: Burned Out
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ROW OF LEDS BURNED OUT / REPLACED LIGHT ASSY.
